# SDR IXXA07SMN113S

- Difficulty date: February 23, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT FITTING FRAME CRACKED AT STATION 759.000, LONGERON 18 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM THE REPAIR.  PERFORMED STOP HOLE ON CRACK END.  PERFORMED NDT INSPECTION.  NO CORROSION OR CRACK PROGRESSION FOUND.  FABRICATED (HORIZONTAL FLANGE) (VERTICAL FLANGE).  PERFORMED HEAT TREATMENT.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW FAA FORM 8110-3 NUMBER 07058 DATED 02-15-07, SEMAN DRAWING NUMBER ED-4462 DATED 02-13-07, AND EO SEMAN NUMBER 2007219 DATED 02-15-07, DC8 SRM 51-1-20D, DC8 SRM 51-3-0, DC8 NDT SPM PART 06-10-01-001, FORM SEMAN 242-2, DC8 SRM 51-1-1 PAGES 1, 13, 17, DC8 SRM 51-1-8
